# SDR NSVA20070166

- Difficulty date: June 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 27,533 hours, 32,829 cycles
- Engine: Ge CT79B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Decu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TORQUE ITT NG FUEL FLOW NP FUNCTIONS ON CLIMB-OUT AND CRUISE TORQ FLUCT BETWEEN 4-5 PERCENT, ITT 5C, NG 290, FUEL FLOW 20 PPH, NP, 100 RPM.  CLEANED ELECTRICAL CONNECTOR ON LT TORQUE SENSOR AND BLUE WIRE HARNESS CONNECTOR ON DECU.  OPS CHECK GOOD.  NO FLUCTUATIONS NOTED DURING ENGINE RUN.
